# SDR F3LA200200374

- Difficulty date: October 8, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N319FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26301
- Aircraft time: 29,024 hours, 12,774 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Pax Door
- Part time: 29,024 hours, 12,774 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 4 CHECK, CORROSION WAS FOUND AT THE AFT ENTRY DOOR FRAME AND CUT OUT AREA.  CORROSION WAS WITHIN LIMITS AND THE AREAS WERE TREATED, PRIMED AND PAINTED FOLLOWING BLENDING IAW SRM 53-60-15, DETAIL VIII, AND SOPM 20-41-02.
